alexa Symptoms of drug overdose..!!

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Symptoms of drug overdose..!!

A wide range of signs and symptoms can occur when a person overdoses and everyone responds differently. Signs and symptoms depend on a variety of factors including which drug is taken, the amount taken and the person’s state of health at the time. General symptoms of a drug overdose may include: Nausea, vomiting, abdominal cramps, diarrhoea Dizziness, loss of balance, seizures (fitting), drowsiness, confusion, breathing difficulties/not breathing internal bleeding, hallucination, visual disturbances, snoring deeply, turning blue and coma.

You can submit articles in our peer reviewed Journal at http://scitechnol.com/submitmanuscript.php

 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger